MAUDE Adverse Event Report: LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL

LIFECELL STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM; MESH, SURGICAL
Catalog Number 1010002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted, and thus, analysis of the device will not be possible.Multiple attempts were made to contact the reporter for additional information.No further information has been received.Internal investigation into lot # sp200011 is currently ongoing.The results will be reported in a supplemental medwatch.Based on the reported information relationship between the event and the strattice device cannot be determined.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
Healthcare professional implanted a piece of strattice firm 10x10 in patient.There were no complications.Patient had a subsequent surgery in late june.Patient came into the clinic for a follow up visit, at which time healthcare professional found what they suspect to be unincorporated strattice protruding from the incision.
 
Additional Manufacturer Narrative
Internal investigation into lot sp200011 resulted in no remarkable findings including 167 devices released to finished goods, 157 have been distributed.Of the 157 distributed, 81 have been reported as implanted.The lot was aseptically processed, terminally sterilized, and met qc release criteria.There were no processing deviations or nonconformances related to the nature of this complaint.Several follow up attempts were sent to the reporter requesting additional information.To date, no response has been received.Based on the reported information relationship between the event and the strattice device cannot be determined.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 10 X 10, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key10481919
Report Number1000306051-2020-00044
Device Sequence Number13764588
Product Code FTM
UDI-Device Identifier00818410010096
UDI-Public00818410010096
Combination Product (Y/N)N
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1010002
Device Lot NumberSP200011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;